Levaquin Advil, Drs, Poison, Prednisone, Old Mother
YOU ARE NOT SUPPOSED TO MIX THAT POISON WITH PREDNISONE, ADVIL ETC. ETC. WHY CAN'T DOCTORS READ????????????
Nancyt - My 82 year old mother just received this( note the age -along with prednisone) Both as WE all know NOW-- NO NO's! This is med error & someone is accountable!!! Let's unite & fight!!! I'm mad!!!
Sam2 - Nancy, I took something made by Newton Homeopathics. It is simply called Detoxifier. It reads "Helps support liver/kidney function to gently remove toxins. With daily use helps promote proper immune function and improved health." It has still taken me three weeks on the detox to the point where my legs are not constantly hurting but I am still having problems with my tendons. I have to be extremely careful. I KNOW beyond a shadow of a doubt that it was the Levaquin. I am vey healthy, ride my bike everyday, work a 50+ hour a week job and have never had any health problems. I was skeptical about taking this junk because it has been 20 yrs since I've even had an antibiotic but I trusted this NEW doctor because she also uses homopathic remedies for certain situations. NEVER again! I will just die before I take another antibiotic. The antibiotic will kill me anyway. I will rely on homopathic from now on. There is a natrual substance out there for just about everything. I use the same herb shop for everything. The people that run the herb shop haven't been to a doctor in almost 30 years. That should tell us something. I am writing down everything that has happend to me since I took the perscription and I am going to turn it into my doctor. Reason being, I come up with a new complication almost every other week. I now have blurred vision in one eye. I have never worn glasses except to read and this blurred vison comes and goes. that is also one of the side affects of this junk. I also have a sinus infection and I have never had problems with sinus before. Several people mentioned that on the website as well. I will go to the chiopracter for that next week. They are very good about clearing up things like that. Also, it specifically says that people over 60 should take great precaution in taking this junk. I am 60 and your mother should have NEVER had it. I should have listened to my instincts and said NO. I did question the nurse but she blew it off. My symptons did not start until the day before I stopped taking it. (13 days!!) I'm sorry this is a book but people really need to be warned about this horrible medication. It should be taken OFF the market. Iam also using a natural herbal lotion called Joint Rescue. It has helped my knees somewhat but I am still hurting when I try to walk down steps. I feel like I am 90 years old. Has she had problems with her legs. Tell her to be very careful. Tendons wil break. Mine have been very tight so I just walk carefully and do not turn suddenly. Tendons are truly getting better but this has been since May 6th. Also, I am extremely tired which is also a side affect. I take mega doses of vitimins every day and that has helped also. My doctor also wanted me to take prednazone and an inhaler with this junk. THANK GOODNESS I said no to that. I later read that those products should never be mixed with Lev. Let me know if I can help you with any other things that I am doing to get this junk out of my system. One more thing, I know it is not completly out yet because of this sinus problem, I have a very keen since of smell for some readon. I keep smelling the antibiotic! Isn't that strange??